15 year old always gets headaches, no one and nothing helps?

I am a 15 year old female, and I have been getting 6 headaches a day for going on 8 months. I have been to a neurologist who did a MRI and blood tests. The blood test was ANA positive but my DNA strand was fine. I then had a lumbar puncture and my protein was slightly high but my red blood cells were very high. I then went to a rheumatologist who said that it can’t be autoimmune. I went to an ENT who said it might be contact headaches and gave me a nose spray which didn’t work. The headaches are now increasing to about 7-8 a day and the intensity has stayed the same (lowest 5 and highest 9). I try to avoid taking pain killers. I usually try to either ignore it or sleep it off. The headaches are above my eyes so I had a eye test which was fine. I have tried exercising more, avoiding gluten, changing my sleep pattern etc. The only medication that worked to reduce the headaches was a epileptic tablet prescribed by the neurologist, this reduced it right down to 1 a day but I was taken off because one of the side effects was suicidal thoughts and my mom was scared that would happen to me. I am also not feeling any pain until long after I have been hurt. I have dizziness that has inched lasted from 6 AM to after 8PM. Please help because I can’t have more headaches.





This Question Is Open to Answers -Post Your Comment Below

shw12
Member
shw12

HI
FOR ME THIS SEEMS TO BE RELATED TO NEUROLOGY AND THE TABLET YOU MENTIONED THAT GAVE YOU RELIEF SHOULD BE TAKEN IN LOWEST POSSIBLE DOSES UNTIL THE HEADACHE IS TOTALLY GONE. YOU WONT GET SIDE EFFECTS SO EARLY. DONT WORRY

Dr Mahaveer
Member
Dr Mahaveer

hi
if any medicines dont work on you, then exercises, yoga and meditation seem best for you. avoid taking anti epileptic tablets without a pin point diagnosis. gastritis is also known to cause headaches and taking antacids daily may well help you reduce the symptoms.
thanks

mrsshalini14
Member
mrsshalini14

hello there
its a central nervous system problem for sure.you should avoid taking any tablets for so long as it may damage your kidneys.instead go for para medical remedies like exercises and meditation

wpDiscuz